On multiple L-values

Access this Article

Search this Article

Author(s)

Abstract

We formulate and prove reguralized double shuffle and derivation relations for multiple L-values. A description of principal part of a multiple L-function is also given.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 56(4), 967-991, 2004-10-01

    Mathematical Society of Japan

References:  12

Cited by:  1

Codes

  • NII Article ID (NAID)
    10013753302
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    7127350
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  IR  J-STAGE 
Page Top